# SDR HALA2022012500027

- Difficulty date: January 24, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 42,572 hours, 6,585 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Valve
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTFS AFTER SHUTTING DOWN APU RECEIVED "FUEL TRIM LINE FAULT" EICAS MESSAGE // REMOVED AND REPLACED APU FUEL ISOLATION VALVE PER A330 AMM 28-29 AND PERFORMED OPERATIONAL TEST. OPS TEST NORMAL OK FOR SERVICE. ACTUATOR ASSY,  OFF 33-2409-9-0001 S/N 00757 ON 33-2409-9-0001 S/N 01186
